MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 37262E
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that there was no action happening during the break.It had been attached to the primary tubing and to the patient.The tubing pulled apart at the site in the picture 4833 in the bottom left of the image and then blood came back into the tubing (so they couldn't save that piece to give to me - 4834 is a new product with the image of what got disconnected.
 
Additional Manufacturer Narrative
Two samples model 37262e was returned for investigation.The sets were examined for defects and abnormalities.The sets were separated at the inlet port of the distal y-site.No other defects or abnormalities were observed.The customer complaint was verified.From the manufacturer's investigation, the possible root cause of separation between tubing/y-site (arm) could be related to lack of solvent due to incorrect solvent application by the operator or issues with the solvent dispenser.No additional actions were taken since reported sku was deactivated in hermosillo site and production of this sku was reactivated in tj site.A device history record review was performed on the possible lots.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23389110
Report Number9616066-2025-03266
Device Sequence Number9844501
Product Code FPA
UDI-Device Identifier10885403235276
UDI-Public(01)10885403235276
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number37262E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown